# SDR DALA2025122909477

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N951DX
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38736
- Aircraft time: 29,465 hours, 14,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 947 FLOORBEAM UPPER FLANGE COMMON TO RT OTBD FLOOR FITTING AT RBL 51, WL 208.  REMOVED CORROSION AND REPAIRED THE BS 947 FLOORBEAM UPPER FLANGE COMMON TO RT OTBD FLOOR FITTING AT RBL 51 WL 208 IAW SRM 53-70-51-2R.
